# SDR QMLA2022120920084

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N508AM
- Make and model: Snias AS350B3
- Aircraft serial: 4682
- Aircraft time: 6,520 hours, 17,266 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 706A31213018
- Condition: Smoke
- Location: Cabin Center
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CENTER CABIN LIGHT GAVE OFF A WISP OF SMOKE IN FLIGHT. PILOT CONTINUED WITH FLIGHT AND MEL ON GROUND AT BASE. I COULD NOT VERIFY PROBLEM AND CHECKED BY REMOVING ASSEMBLY. NO RESIDUAL SMELL EVER DETECTED. CHANGE ONE SUSPECT BULB SHOWING AGE. CLEANED ASSEMBLY AND TESTED 8 MINUTES ON GROUND. NO DEFECTS NOTED. SUSPECTED CONDENSATION OF SOME SORT COOKING OFF (MEDESOL) AS BULBS GET EXTREMELY HOT. CLEARED MEL 06 DEC 2022 AFTER SEVERAL ATTEMPTS TO DUPLICATE SMOKE.
